File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability and stabilization of periodic piecewise linear systems: A matrix polynomial approach

TitleStability and stabilization of periodic piecewise linear systems: A matrix polynomial approach
Authors
Issue Date2018
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2018, v. 94, p. 1-8 How to Cite?
AbstractIn this paper, new conditions of stability and stabilization are proposed for periodic piecewise linear systems. A continuous Lyapunov function is constructed with a time-dependent homogeneous Lyapunov matrix polynomial. The exponential stability problem is studied first using square matricial representation and sum of squares form of homogeneous matrix polynomial. Constraints on the exponential order of each subsystem used in previous work are relaxed. State-feedback controllers with time-varying polynomial controller gain are designed to stabilize an unstable periodic piecewise system. The proposed stabilizing controller can be solved directly and effectively, which is applicable to more general situations than those previously covered. Numerical examples are given to illustrate the effectiveness of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/253454
ISSN
2019 Impact Factor: 5.541
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, P-
dc.contributor.authorLam, J-
dc.contributor.authorKwok, KW-
dc.contributor.authorLu, R-
dc.date.accessioned2018-05-21T01:24:36Z-
dc.date.available2018-05-21T01:24:36Z-
dc.date.issued2018-
dc.identifier.citationAutomatica, 2018, v. 94, p. 1-8-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/253454-
dc.description.abstractIn this paper, new conditions of stability and stabilization are proposed for periodic piecewise linear systems. A continuous Lyapunov function is constructed with a time-dependent homogeneous Lyapunov matrix polynomial. The exponential stability problem is studied first using square matricial representation and sum of squares form of homogeneous matrix polynomial. Constraints on the exponential order of each subsystem used in previous work are relaxed. State-feedback controllers with time-varying polynomial controller gain are designed to stabilize an unstable periodic piecewise system. The proposed stabilizing controller can be solved directly and effectively, which is applicable to more general situations than those previously covered. Numerical examples are given to illustrate the effectiveness of the proposed method.-
dc.languageeng-
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.titleStability and stabilization of periodic piecewise linear systems: A matrix polynomial approach-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.emailKwok, KW: kwokkw@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.authorityKwok, KW=rp01924-
dc.identifier.doi10.1016/j.automatica.2018.02.015-
dc.identifier.scopuseid_2-s2.0-85046336421-
dc.identifier.hkuros284998-
dc.identifier.volume94-
dc.identifier.spage1-
dc.identifier.epage8-
dc.identifier.isiWOS:000437076500001-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats